# SDR CALA2021090101479

- Difficulty date: September 1, 2021
- Submitted: September 1, 2021
- Operation: Air carrier
- Aircraft: N72405
- Make and model: Boeing 737924
- Aircraft serial: 30122
- Aircraft time: 56,892 hours, 23,293 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Condition: Inoperative
- Location: Emergency Lights
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

EMERGENCY BATTERY PACK INOP MOUNTED ON THE CEILING PANEL JUST TO THE RIGHT OF THE FDR ACESS PANEL REMOVE AND REPLACE EMERGENCY BATTERY PACK MOUNTED ON THE CEILING PANEL JUST TO THE RIGHT OF THE FDR ACCESS PANEL REF. 737-900 AMM 33-51-06 REV 75
